# SDR MALA954610

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3255 - ON APPROACH TO MSP, THE LEFT GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE DURING THE GEAR RETRACTION.  MAINTENANCE REPLACED THE LEFT INBOARD DOWN AND LOCKED SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (M)
